Journal of Symbolic Logic 83 (2):683-702 (2018)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2017.88
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,437
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Type-Definability, Compact Lie Groups, and o-Minimality.Anand Pillay - 2004 - Journal of Mathematical Logic 4 (02):147-162.
Galois Groups of First Order Theories.E. Casanovas, D. Lascar, A. Pillay & M. Ziegler - 2001 - Journal of Mathematical Logic 1 (02):305-319.
An Embedding Theorem Of.Itay Kaplan & Benjamin D. Miller - 2014 - Journal of Mathematical Logic 14 (2):1450010.

Add more references

Citations of this work BETA

Galois Groups as Quotients of Polish Groups.Krzysztof Krupiński & Tomasz Rzepecki - 2020 - Journal of Mathematical Logic 20 (3):2050018.

Add more citations

Similar books and articles

Simultaneity as an Invariant Equivalence Relation.Marco Mamone-Capria - 2012 - Foundations of Physics 42 (11):1365-1383.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Sławomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Slawomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.
Uniqueness of Simultaneity.Domenico Giulini - 2001 - British Journal for the Philosophy of Science 52 (4):651-670.
Maximal R.E. Equivalence Relations.Jeffrey S. Carroll - 1990 - Journal of Symbolic Logic 55 (3):1048-1058.
Uniformity, Universality, and Computability Theory.Andrew S. Marks - 2017 - Journal of Mathematical Logic 17 (1):1750003.

Analytics

Added to PP index
2018-08-02

Total views
10 ( #849,574 of 2,421,193 )

Recent downloads (6 months)
1 ( #543,757 of 2,421,193 )

How can I increase my downloads?

Downloads

My notes